is a common side effect of Adderall.
"My son startrd taking adderall today and he is throwing up and his stomach hurts wat should I do is?
Nausea, throwing up & or vomiting is a common side effect of Adderall.
Unfortunately, there is no... "
was almost a cure with adderall though, til I started puking...
"...ativan to me; I can definitely notice the effect, unlike most supplements I've tried. Other people may react differently or need a higher dose than 1g. This is based entirely on my experience, no s... "
Adderall and Vomiting
- did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.